# SDR AT0200071

- Difficulty date: August 23, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: AS19593C
- Part serial: MX173817A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ROTATION NOSE WHEEL OFF GROUND AND POSITIVE RATE, THE CALLOUT FOR GEAR WAS INITIATED AND WHEN THE GEAR WAS SELECTED UP, THERE WERE CIRCUIT BREAKER'S POPPING ON AFT CIRCUIT BREAKER PANEL, RADIO FAN OFF LIGHT ILLUMINATED, CREW SMELLED SMOKE BUT THERE WAS NO VISIBLE.  THE CIRCUIT BREAKERS THAT POPPED WERE RIGHT AUXILIARY HYDRAULIC PUMP, RIGHT WING MAIN TANK FORWARD (ALL 3 PHASES), LEFT WING MAIN TANK AFT-1 PHASE.  REMOVED AND REPLACED RIGHT AUXILIARY HYDRAULIC PUMP AND THE RIGHT BUSS RELAY.  INSPECTED SURROUNDING AIRCRAFT WIRING.
